Library Header Image
LSE Research Online LSE Library Services

Perturbed Brownian motion and its application to Parisian option pricing

Dassios, Angelos and Wu, Shanle (2010) Perturbed Brownian motion and its application to Parisian option pricing. Finance and Stochastics, 14 (3). pp. 473-494. ISSN 0949-2984

Full text not available from this repository.

Identification Number: 10.1007/s00780-009-0113-0


In this paper, we study the excursion times of a Brownian motion with drift below and above a given level by using a simple two-state semi-Markov model. In mathematical finance, these results have an important application in the valuation of path-dependent options such as Parisian options. Based on our results, we introduce a new type of Parisian options, single-barrier two-sided Parisian options, and give an explicit expression for the Laplace transform of its price formula.

Item Type: Article
Official URL:
Additional Information: © 2010 Springer
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Sets: Collections > Economists Online
Departments > Statistics
Date Deposited: 27 Aug 2010 10:49
Last Modified: 20 Jul 2021 02:06

Actions (login required)

View Item View Item